• 论文 • 上一篇    下一篇

具比例时滞高阶广义细胞神经网络的全局指数周期性

周立群   

  1. 天津师范大学数学科学学院,天津 300387
  • 出版日期:2015-09-25 发布日期:2016-02-18

周立群. 具比例时滞高阶广义细胞神经网络的全局指数周期性[J]. 系统科学与数学, 2015, 35(9): 1104-1116.

ZHOU Liqun. EXPONENTIAL PERIODICITY OF HIGH-ORDER GENERALIZED CELLULAR NEURAL NETWORKS WITH PROPORTIONAL DELAYS[J]. Journal of Systems Science and Mathematical Sciences, 2015, 35(9): 1104-1116.

EXPONENTIAL PERIODICITY OF HIGH-ORDER GENERALIZED CELLULAR NEURAL NETWORKS WITH PROPORTIONAL DELAYS

ZHOU Liqun   

  1. School of Mathematics Science, Tianjin Normal University, Tianjin 300387
  • Online:2015-09-25 Published:2016-02-18
()
No related articles found!
阅读次数
全文


摘要